| Model Number |
720133-01 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.As a result, the device was explanted.No further patient complications were reported.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi)# and other product specific information.If additional details become available, a supplemental report will be submitted.